# SDR UPS96421770

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, S/M DEEP CORROSION ON UPPER CHORD FRAME STA 1920 RT SIDE BETWEEN STR 42 TO 43.  UPPER CHORD REMOVED, FABRICATED NEW CHORD PER SRM 53-10-23, CHORD INSTALLED PER SRM 51-30-02, OBTAINED FROM STA STOCK.
